# SDR JR2R20250811861

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 20,883 hours, 12,740 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 17097552421
- Condition: Chafed
- Location: Zone 400
- Part time: 20,883 hours, 12,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PYLON FAIRING, FRAME 5, BOTH MOUNTING LUGS ARE CHAFED OUT OF LIMITS.  REPAIRED
